# SDR EIA2006125

- Difficulty date: June 24, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RT UPPER DECK DOOR LOWER MOST BEAM NR 1 CENTER WEB.  FOUND CRACKED WEB REPAIRED IAW B 747 SRM 51-40-03 FIG 1.  REPAIR ANGLE WEB 7075-T6 0.063" FORGED ANGLE.
